# SDR SIMA20140309011

- Difficulty date: March 9, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 25,544 hours, 17,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT FLOOR RT SIDE HAS A CRACK AT WL 79.50 APPROX 3/4 INCHES IN LENGTH, BY AFT DOOR OPENING CUT OUT THAT GOES UNDER ADG PUMP MOUNTING BRACKET.  REPAIRED CRACK ON FWD EQUIPMENT COMPARTMENT FLOOR THAT GOES UNDER ADG PUMP MOUNTING BRACKET IAW ETN CR-53-099.
